# SDR AALA2019020419003

- Difficulty date: January 31, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 48,806 hours, 31,012 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Module
- Part number: C247360013
- Part serial: 1008
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 48,199 hours, 28,504 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED AN ARM CODE FOR NOSE WHEEL STEERING INDICATION PROBLEM.  CONTINUED TO DESTINATION, AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NOSE WHEEL STEERING MODULE. OPS CHECKED GOOD IAW AMM 32-51-51.
